# SDR 02FDEA00438

- Difficulty date: June 26, 2002
- Submitted: June 28, 2002
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 38,129 hours, 9,295 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD FLAP - OUTBOARD FWD HINGE SUPPORT FITTING LWR OUTBOARD BOLT AT ATTACH POINT IS EMITTING RUST AT MATTING SURFACE.
